MathSciNet Relay Station
MathSciNet bibliographic data
MR1691494 03F20 (03D15 13P10 68Q15)
Razborov, Alexander A. Lower bounds for the polynomial calculus. Comput. Complexity 7 (1998), no. 4, 291–324.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement